# SDR CALA2025050504441

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CARGO DOOR SKIN REF AAR N/R 9967429 ADDED SFR INFO REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN PER SRM 52-30-01-2R-3 AND DWG#146A6110 WORK ACCOMPLISHED BY V939559 ESFR NO.:821 INSP C/W
